# SDR AT0000274

- Difficulty date: April 3, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN FUSELAGE AT BS 1013 BETWEEN STRINGER 21 - 22R.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED PLATE IAW 737 SRM 53-30-3.
